Spotting at mid-cycle (2 weeks) on 166mg prog / day
(New Jersey (US))
I've been taking 1 tsp of progesterone per day for the past 6 weeks. (My Pg / E2 ratio was 17 in August. Progesterone was very low at 24 pg/ ml while estradiol was within range at 1.4 pg/ ml). For the 1st month it really helped my migraines. However, this month I have begun spotting on the 14th day of my cycle (this never happens - I have always had very regular periods). And I have had a migraine for the past 2 days.
I have been taking the progesterone every day as I think this was your advice to someone else on the forum whose lab tests were was extremely low. I was planning to begin the 2 weeks on / 2 weeks off cycle in another month or two.
Could you provide any advice re why I am spotting / having migraines again?
BTW - my skin has greatly improved after taking the progesterone.
Thanks very much for your help in advance,